MAUDE Adverse Event Report: VYAIRE MEDICAL INC. AIRLIFE¿ VERSO¿ AIRWAY ACCESS ADAPTER; CIRCUIT, BREATHING (W CONNECTOR, ADAPTOR, Y PIECE)

VYAIRE MEDICAL INC. AIRLIFE¿ VERSO¿ AIRWAY ACCESS ADAPTER; CIRCUIT, BREATHING (W CONNECTOR, ADAPTOR, Y PIECE)
Model Number CSC100
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/13/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: 81 other - the customer mentioned thatt the unit/suspect device is not available for evaluation.Therefore, rootcause could not be determined.This report is for airlife¿ verso¿ airway access adapter.Please see (b)(4) for airlife closed suction catheter 14fr.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.H3 other text : device not available for evaluation.
 
Event or Problem Description
It was reported to vyaire medical that there was an stagnation of purulent secretions at the connector of csc100 adapter verso airway adult/ped 20/bx and csc114 catheter 14fr closed 50/c.There is no information on patient outcome.
 
Additional Manufacturer Narrative
Device evaluation: g3, g6, h2, h3, h6 and h10.The dhr records has been thoroughly reviewed, and no abnormalities were detected during the inspection.The retained sample from the same production underwent testing under 80-200mmhg pressure, and its function is deemed acceptable.Upon reviewing the photos, it is observed that the secretions at the connector appear to be too thick.This thickness may lead to sticking on the valve of csc100, impacting the catheter's suction and potentially causing retention at the connector.
 
Additional Manufacturer Narrative
Correction: d4:corrected model and unique identifier(udi).D4 was updated to indicate correct model and udi #.

Brand Name
AIRLIFE¿ VERSO¿ AIRWAY ACCESS ADAPTER
Common Device Name
CIRCUIT, BREATHING (W CONNECTOR, ADAPTOR, Y PIECE)
Manufacturer (Section D)
VYAIRE MEDICAL INC.
26125 north riverwoods blvd
mettawa IL 60045
Manufacturer (Section G)
PACIFIC HOSPITAL SUPPLY CO. LTD.
4 f., no. 160, daye road
beitou district
taipei 366
TW   366
Manufacturer Contact
sandra valencia
510 technology drive
irvine, CA 92618
2402760001
MDR Report Key18267955
Report Number3013421741-2023-00047
Device Sequence Number11738572
Product Code CAI
UDI-Device Identifier10190752140561
UDI-Public(01)10190752140561(10)20028434
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCSC100
Device Catalogue NumberCSC100
Device Lot Number20028434
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2023
Supplement Date Received by Manufacturer01/16/2024
07/15/2024
Initial Report FDA Received Date12/05/2023
Supplement Report FDA Received Date01/19/2024
07/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown